# SDR FDEA201109143884

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,194 hours, 37,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Weak
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTY DOOR LIGHT ILLUMINATED ON LANDING.  WENT TO OPEN DOOR AT GATE, DOOR WAS CRACKED OPEN.  TROUBLESHOOTING FWD ENTRY DOOR OPERATION IAW AMM 52-11-001-1-0.  PERFORMED INSP AND TEST OF FWD ENTRY DOOR IAW 52-11-001-1-0. NO DISCREPANCIES NOTED.  NO PRIOR HISTORY OF SOFT UNLATCHING.  OK FOR SERVICE.
